# SDR 2018FA0000461

- Difficulty date: February 16, 2018
- Submitted: October 30, 2018
- Operation: General aviation
- Engine: Lyc O320B2B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: SL32006WA20P
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE SERVICING ACFT EXHAUST SYSTEM I LOOKED IN THE EXHAUST PORTS AND FOUND ALL 4 CYLINDERS CRACKED IN THE SAME LOCATION FROM THE EXHAUST SEAT TO THE EXHAUST STUD.  THREE OF THE CYLINDERS WERE CRACKED IN THE SPARK PLUG BOSS WITH 1 OF THEM HAVING NUMEROUS SMALL FRACTURES.  SN A04-4453, A04-4449, A04-4448, A04-4452.  MANUFACTURER HAS AN AD 2007-04-19R FOR CYLINDER CRACKING ON CYLINDERS MANUFACTURED ON 2005 AND 2006.  THESE CYLINDERS WERE MANUFACTURED IN 2004.  THE FAA NEEDS TO EXPAND THE AD TO COVER CYLINDERS MANUFACTURED IN 2004.
